# SDR 96FDEA00392

- Difficulty date: February 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N491FE
- Make and model: Boeing 727227
- Aircraft serial: 21529
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 723
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FWD CARGO COMPT FUSE SKIN CORRODED STA 723 BETWEEN STR 28 LT AND RT.  REMOVED CORROSION, SKIN THICKNESS BEYOND LIMITS.  CUT OUT DAMAGE AND INSTALLED DOUBLER PER SRM 53-30-3.
